# SDR AWXA200500838

- Difficulty date: July 6, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 54,895 hours, 38,997 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED STRINGER TIE 25R CRACKED ON AFT SIDE OF BS 947.  MAINTENANCE REMOVED CRACKED STRINGER TIE IAW BOEING 737-300 SRM 51-40-02-0 FIG 8.  FABRICATED NEW STRINGER TIE IAW BOEING 737-300 SRM 51-40-05-0 FIG 2 AND BOEING DRAWING 69-35352.  INSTALLED FABRICATED STRINGER TIE AT STR 25R, AFT SIDE OF BS 947 IAW BOEING 737-300 SRM 51-40-02-0 FIG 8, AND 12.
